# SDR HEEA083944

- Difficulty date: January 17, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N490PH
- Make and model: Bell 407
- Aircraft serial: 53378
- Aircraft time: 2,795 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Rotor Head
- Part number: 407012101111
- Part serial: 53006
- Condition: Out Of Balance
- Location: Tail Rotor
- Part time: 4,901 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO BALANCE TAIL ROTOR HEAD BELOW .65 IPS WITH THE RADS GEAR. REPAIRED.
